# SDR CAL960284

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - INSPECTION FOUND OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE AT DOOR 1R, 4R, AND 5L.  THE BATTERY PACKS AT EACH LOCATION WERE REMOVED AND REPLACED.  OPERATION OF THE OVERHEAD EMERGENCY LIGHTS WAS RESTORED.  (X)
